Qi Wang
Qi Wang
Department of Computer Science and Engineering, Southern University of Science and Technology
Adresse e-mail validée de sustech.edu.cn - Page d'accueil
Titre
Citée par
Citée par
Année
An E-voting Protocol Based on Blockchain.
Y Liu, Q Wang
IACR Cryptol. ePrint Arch. 2017, 1043, 2017
612017
Three new families of zero-difference balanced functions with applications
C Ding, Q Wang, M Xiong
IEEE Transactions on Information Theory 60 (4), 2407-2413, 2014
352014
Sets of Zero-Difference Balanced Functions and Their Applications
Q Wang, Y Zhou
arXiv preprint arXiv:1208.1878v2, 2012
322012
The linear complexity of binary sequences with optimal autocorrelation
Q Wang, X Du
Information Theory, IEEE Transactions on 56 (12), 6388-6397, 2010
312010
The linear complexity of binary sequences with optimal autocorrelation
Q Wang, X Du
Information Theory Proceedings (ISIT), 2010 IEEE International Symposium on …, 2010
312010
Optimal sets of frequency hopping sequences with large linear spans
Q Wang
Information Theory, IEEE Transactions on 56 (4), 1729-1736, 2010
242010
Constructions of almost difference sets from finite fields
C Ding, A Pott, Q Wang
Designs, codes and cryptography 72 (3), 581-592, 2014
212014
Privacy-preserving Protocols for Finding the Convex Hulls
Q Wang, Y Luo, L Huang
Availability, Reliability and Security, 2008. ARES 08. Third International …, 2008
202008
Skew Hadamard difference sets from Dickson polynomials of order 7
C Ding, A Pott, Q Wang
Journal of Combinatorial Designs 23 (10), 436-461, 2015
102015
The linear span of the frequency hopping sequences in optimal sets
Q Wang
Designs, Codes and Cryptography 61 (3), 331-344, 2011
102011
Infinite families of -designs from two classes of binary cyclic codes with three nonzeros
X Du, R Wang, C Tang, Q Wang
arXiv preprint arXiv:1903.08153, 2019
92019
Infinite families of -designs from two classes of linear codes
X Du, R Wang, C Tang, Q Wang
arXiv preprint arXiv:1903.07459, 2019
92019
Placement delivery arrays from combinations of strong edge colorings
J Michel, Q Wang
IEEE Transactions on Communications 68 (10), 5953-5964, 2020
82020
Some cyclic codes with prime length from cyclotomy of order 4
Q Wang
Cryptography and Communications 9 (1), 85-92, 2017
82017
Difference balanced functions and their generalized difference sets
A Pott, Q Wang
Journal of Combinatorial Theory, Series A 131, 61-70, 2015
82015
Some new balanced and almost balanced quaternary sequences with low autocorrelation
J Michel, Q Wang
Cryptography and Communications 11 (2), 191-206, 2019
72019
Cyclotomy, difference sets, sequences with low correlation, strongly regular graphs, and related geometric substructures
K Momihara, Q Wang, Q Xiang
Combinatorics and Finite Fields. Difference Sets, Polynomials …, 2019
62019
Sequences and Functions Derived from Projective Planes and Their Difference Sets
A Pott, Q Wang, Y Zhou
Arithmetic of Finite Fields, 64-80, 2012
62012
The linear complexity of some binary sequences with three-level autocorrelation
Q Wang
IEEE transactions on information theory 56 (8), 4046-4052, 2010
62010
On the size of Kakeya sets in finite vector spaces
G Kyureghyan, P Müller, Q Wang
arXiv preprint arXiv:1302.5591, 2013
52013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20